| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported catheter sheath crack.No further information was provided.It was reported this occurred with three devices.This report addresses all three devices.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged sheath is confirmed; however, the exact cause is unknown.One photograph of three microez microintroducers was returned for evaluation.An initial visual observation of the photograph showed 3 microintroducers with small splits at the distal tip of each sheath.The sheath material was observed to be deformed at each of the split locations.The splits in the two most distal microintroducers were observed to be larger than the split in the most proximal microintroducer.Use residues were not observed on the samples in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.